# SDR ASAA1058047

- Difficulty date: July 8, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 9,271 hours, 2,911 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Faulty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND NR 2 IDG DPI EXTENDED.  REMOVED AND REPLACED NR 2 IDG SCAVENGE AND CHARGE FILTERS.  NO CONTAMINATIONS NOTED PER AMM 24 11 41.  RAN NR 2 ENG.  OPS AND LEAK CHECK GOOD.  DPI REMAINS SET.
